# SDR HEEA065141

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 7650007903102
- Condition: Failed
- Location: Bleed S O V
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED  AIR SHUT-OFF VALVE WILL NOT OPEN.
